Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

VINCENZO DE FILIPPIS, and ABDELLAH MAMOUNI, and LAHCEN OUKHTITE, (2013) Semiderivations Satisfying Certain Algebraic Identities on Jordan Ideals. Hindawi Publishing Corporation Volume 2013 article ID 738363, 7 pages.

ABDELHAKIM BOUA, and LAHCEN OUKHTITE, (2013) Semiderivations Satisfying Certain Algebraic Identities on Prime Near-Rings. Asian. European Journal of Mathematics, Vol. 6, No. 3(2013) 1350013 (8 pages).

LAHCEN OUKHTITE, and A. MAMOUNI, (2012) Derivations satifying certain algebraic identities on Jordan ideals. Arab J Math (2012), 1; 341-346..

LAHCEN OUKHTITE, (2012) Generalized jordan left derivations in rings with involution. DEMONSTRATIO MATHEMATICA, Vol XLV, N°4, 2012, PP. 807-812..

H.E. BELL, and A. BOUA, and LAHCEN OUKHTITE, (2012) On derivations of prime near-rings. African diaspora journal of mathematics, volume 14, Number1, pp. 65-72, 2012.

This list was generated on Fri May 7 21:53:06 2021 CEST.